# SDR 06FDEA04288

- Difficulty date: December 20, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48299
- Aircraft time: 51,246 hours, 15,856 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

T/O AT SJC NR 2 THROTTLE MUCH FURTHER FWD THAN 1 AND 3 EGT NR 2 CREEPING UP, MAX TEMP = 880' C PULLED NR 2 THROTTLE BACK EVEN W/ 1 AND 3 GOT FIRE WARN, THROTTLE IDLE.  SHUT  DOWN ENGINE, FIRED BOTTLE NR 1 AS A PRECAUTION.  DIVERT TO KOAK.  DURING T/O N2 FOR ALL THREE MOTORS WERE APPROX.  THE SAME FUEL FLOW ON NR 2 SLIGHTLY HIGHER THAN 1 AND 3.  DUMPED FUEL.  FOUND T-DUCT AT NR 2 ENGINE HI PRESS BLEED VALVE RUPTURED.  REPLACED DUCT, HPBV AND HARNESS, FAV AND HARNESS, HPBV AND FAV SENSE AND RIGID LINES, SUPPORT RODS FOR DUCTING, LT THRUST REVERSER COOLING MANIFOLD, REPAIRED LT CORE COWL BLOW OUT DOOR.  AIRCRAFT RETURNED TO SERVICE.
